MathSciNet Relay Station
MathSciNet bibliographic data
MR1980092 (2004d:34043) 34B15 (34B10 34B18)
Wang, Haiyan On the number of positive solutions of nonlinear systems. J. Math. Anal. Appl. 281 (2003), no. 1, 287–306.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement